# SDR R61A2021070800546

- Difficulty date: June 23, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 44,453 hours, 27,732 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 17065644001
- Condition: Corroded
- Location: Frm 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CENTER FUSELAGE III FLOOR SUPPORT STRUCTURE L/H SPLICE PLATE AT FR88.  CENTER FUSELAGE III FLOOR SUPPORT L/H SPLICE PLATE AT FR 88 HAS BEEN REPLACED WITH NEW AND INSTALLED IAW EMBRAER 170-175 SRM 51-42-02
